Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1988, Volume 28, Number 1, Pages 119–126 (Mi zvmmf3709)  

This article is cited in 1 scientific paper (total in 1 paper)

Convergence of the method of summary approximation for the Boltzmann equation

S. V. Bogomolov

Moscow

Full text: PDF file (702 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1988, 28:1, 79–84

Bibliographic databases:

UDC: 519.6:530.1
MSC: Primary 65R20; Secondary 45K05, 76P05, 82B05
Received: 05.12.1986
Revised: 09.04.1987

Citation: S. V. Bogomolov, “Convergence of the method of summary approximation for the Boltzmann equation”, Zh. Vychisl. Mat. Mat. Fiz., 28:1 (1988), 119–126; U.S.S.R. Comput. Math. Math. Phys., 28:1 (1988), 79–84

Citation in format AMSBIB
\Bibitem{Bog88}
\by S.~V.~Bogomolov
\paper Convergence of the method of summary approximation for the Boltzmann equation
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1988
\vol 28
\issue 1
\pages 119--126
\mathnet{http://mi.mathnet.ru/zvmmf3709}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=933750}
\zmath{https://zbmath.org/?q=an:0643.65099}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1988
\vol 28
\issue 1
\pages 79--84
\crossref{https://doi.org/10.1016/0041-5553(88)90220-0}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf3709
  • http://mi.mathnet.ru/eng/zvmmf/v28/i1/p119

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. Yu. Plotnikov, E. V. Shkarupa, “Estimation of the statistical error of the direct statistical modeling method”, Comput. Math. Math. Phys., 50:2 (2010), 335–344  mathnet  crossref  mathscinet  adsnasa  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:157
    Full text:85
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021